# SDR ASAA2016101318344

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,809 hours, 11,738 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON AFTER APU START ATTEMPT.  ACFT GROUNDED. VERIFIED DISCREPANCY.  FOUND FAULT 49-61223 LOGGED. ACCOMOPLISHED FIM 49-60 TASK 812.  FOUND INLET SENSOR INOPERATIVE IAW AMM 49-61-31. R & R THE INLET SENSOR. PERFORMED APU BITE 49-60 TASK 801. FAULT CLEARED.
